Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 1, 2021, 1:52 PM CDT for LeFlore County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2021, 1:52 PM CDT (18:52 UTC)
- Expired
- Aug 1, 2021, 2:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
408 WWUS84 KTSA 011852 SPSTSA Special Weather Statement National Weather Service Tulsa OK 152 PM CDT Sun Aug 1 2021 OKZ076-011915- Le Flore OK- 152 PM CDT Sun Aug 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LE FLORE COUNTY UNTIL 215 PM CDT... At 152 PM CDT, a strong thunderstorm was located 3 miles southeast of Fanshawe, moving east at 20 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations in or near the path include... Wister... Fanshawe... Lake Wister State Park... Summerfield... LAT...LON 3485 9496 3498 9490 3498 9466 3479 9473 TIME...MOT...LOC 1852Z 284DEG 16KT 3491 9486 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 1, 12:26 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 1, 12:26 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1226 PM CDT Sun Aug 1 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A few storms could impact KMLC/KFSM over the next few hours, before main activity begins to shift further south. Added the potential for patchy fog at KXNA, primarily due to rainfall this morning. Otherwise, VFR conditions are expected through the forecast period. && .PREV DISCUSSION... /Issued 1107 AM CDT Sun Aug 1 2021/ DISCUSSION... Cold front has slowed somewhat in the higher terrain across far southeast Oklahoma this morning. Drier air is lagging behind the front and mostly sunny skies have allowed atmosphere to become moderately unstable. Recent trends, including CAM solutions, suggest cluster of storms will likely develop over far southeast Oklahoma this afternoon. PWAT values are currently approaching 2 inches and very heavy rain will be possible in the stronger storms with a limited severe threat. Heat indices have already climbed into the 100 to 102 degree range late this morning. Current heat advisory still looks good. As storms develop over that area, heat headlines will likely need to be discontinued. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Heat Advisory until 7 PM CDT this evening for OKZ049-053. AR...None. && AVIATION.....12
Hazardous weather outlook, Aug 1, 12:30 PM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1230 PM CDT Sun Aug 1 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-020945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1230 PM CDT Sun Aug 1 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Southeast Oklahoma. ONSET...This afternoon. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and west central Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Limited. AREA...Far southeast Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered showers and thunderstorms will continue across portions of southeast Oklahoma and west-central Arkansas. A few of these storms could be marginally severe, with strong winds and locally heavy rainfall. In addition, dangerous heat indices around 105 degrees will continue across far southeast Oklahoma before storms move through the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential. TUESDAY through FRIDAY...No Hazards. SATURDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... A few lingering thunderstorms will be possible across southeast Oklahoma early Monday. Otherwise, cooler and drier weather is expected through mid-week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 1, 12:51 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1251 PM CDT Sun Aug 1 2021
OKZ049-073-011815-
Pittsburg OK-Pushmataha OK-
1251 PM CDT Sun Aug 1 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUSHMATAHA AND SOUTH
CENTRAL PITTSBURG COUNTIES UNTIL 115 PM CDT...
At 1251 PM CDT, strong thunderstorms were located along a line
extending from 11 miles southeast of Blanco to 6 miles northwest of
Moyers. Movement was east at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Antlers... Clayton...
Stanley... Moyers...
Kosoma... Kellond...
Dunbar... Eubanks...
Sardis... Finley...
LAT...LON 3428 9578 3450 9578 3451 9567 3459 9567
3460 9577 3473 9568 3469 9551 3468 9551
3468 9547 3465 9532 3419 9553
TIME...MOT...LOC 1751Z 279DEG 15KT 3467 9560 3438 9574Special weather statement, Aug 1, 1:52 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Tulsa OK 152 PM CDT Sun Aug 1 2021 OKZ076-011915- Le Flore OK- 152 PM CDT Sun Aug 1 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LE FLORE COUNTY UNTIL 215 PM CDT... At 152 PM CDT, a strong thunderstorm was located 3 miles southeast of Fanshawe, moving east at 20 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations in or near the path include... Wister... Fanshawe... Lake Wister State Park... Summerfield... LAT...LON 3485 9496 3498 9490 3498 9466 3479 9473 TIME...MOT...LOC 1852Z 284DEG 16KT 3491 9486
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:13 PM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Jul 31, 10:00 PM CDT | Special Weather Statement | TSA | Osage, Washington | 45 min |
| Aug 1, 12:23 AM CDT | Special Weather Statement | TSA | Pawnee | 52 min |
| Aug 1, 12:51 PM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Aug 1, 1:19 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 37 min |
| Aug 1, 1:54 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Aug 1, 2:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.